# SDR IPXA2016051803529

- Difficulty date: May 13, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220509
- Condition: Corroded
- Location: Bs 1159-1179
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN AT BS 1159 - 1179, LONGERON 18L HAS CORROSION.  REPAIRED THE LONGERON IAW SRM 53-00-00 FIG. 205.
